A 60 -year-old client has long managed their type 1 diabetes effectively with a combination of vigilant blood glucose monitoring, subcutaneous insulin administration, and conscientious eating habits. This morning, however, their spouse has noted that the client appears pale and clammy and seems to be in a stupor. though the client is responsive. The spouse suspects that the client has made an error in insulin administration and is experiencing a hypoglycemic episode. What should be the spouse’s first action? administration of 15 to 20 g of glucose in a concentrated carbohydrate source IV infusion of Sow dextrose and waler solution administration of subcutaneous glucagon Carefully monitor level of consciousness and resolution of hypoglycemia.
[Solved]: A 60 -year-old client has long managed their type 1…
Need help with your Endocrine & Metabolic Disorders case study or NCLEX preparation? Connect with a verified Nursing expert now.